Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 83, NWS Tulsa, OK

June 23, 2019Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 23, 2019, 2:04 PM CDT for Cherokee County, Oklahoma. It took effect at Jun 23, 2019, 7:00 PM CDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 2:04 PM CDT (19:04 UTC)
In effect from
Jun 23, 2019, 7:00 PM CDT
Expired
Jun 24, 2019, 2:13 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

672 
WGUS44 KTSA 231904
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
204 PM CDT Sun Jun 23 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC021-240304-
/O.NEW.KTSA.FL.W.0083.190624T0000Z-190624T0600Z/
/ELDO2.1.ER.190624T0000Z.190624T0000Z.190624T0000Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Baron Fork River at Eldon
* from this evening to late tonight, or until the warning is 
  cancelled.
* At  1:30 PM Sunday, the stage was 11.11 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Baron Fork River at Eldon is expected to rise to 
  near flood stage this evening.
* Impact...At 18.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493

$$

OKC113-143-240304-
/O.NEW.KTSA.FL.W.0084.190624T1320Z-190625T0724Z/
/SPEO2.1.ER.190624T1320Z.190624T1800Z.190625T0124Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* from Monday morning to late Monday night, or until the warning is 
  cancelled.
* At  1:00 PM Sunday, the stage was  8.72 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage Monday morning and continue to rise to near 22.4 feet 
  by early Monday afternoon. The river is expected to fall below 
  flood stage Monday evening.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-240304-
/O.NEW.KTSA.FL.W.0085.190624T0318Z-190625T0842Z/
/CVLO2.1.ER.190624T0318Z.190624T1200Z.190625T0242Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Caney River near Collinsville
* from this evening to late Monday night, or until the warning is 
  cancelled.
* At  1:30 PM Sunday, the stage was 20.90 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage tonight and continue to rise to near 28.0 feet by
  Monday morning. The river is expected to fall below flood stage 
  late Monday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
2 follow-up statements
743 
WGUS84 KTSA 240205
FLSTSA
Flood Statement
National Weather Service Tulsa OK
905 PM CDT Sun Jun 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC001-041-241005-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-190625T0124Z/
/WTTO2.2.ER.190623T2004Z.190624T0600Z.190624T1924Z.NO/
905 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  The Illinois River near Watts.
* until Monday evening, or until the warning is cancelled.
* At  8:30 PM Sunday, the stage was 15.80 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 17.7 feet Monday before dawn. The river is expected to fall 
  below flood stage early Monday afternoon.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Fidler's Bend. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidler's Bend area may have minor 
  flooding. Extreme turbulence makes the river too hazardous for 
  floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-241005-
/O.EXT.KTSA.FL.W.0078.000000T0000Z-190625T1015Z/
/CWYO2.2.ER.190623T2115Z.190624T1200Z.190625T0415Z.NO/
905 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  The Illinois River at Chewey.
* until late Monday night, or until the warning is cancelled.
* At  8:15 PM Sunday, the stage was 13.70 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River at Chewey will continue rising to 
  near 15.7 feet Monday morning. The river is expected to fall below 
  flood stage late Monday evening.
* Impact...At 15.0 feet, moderate flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Moderate flooding of agricultural lands 
  may result in livestock issues. Travel around Hanging Rock is 
  impacted. Road access near the river is cut off to residential 
  homes southeast of Chewey Bridge. Access to Winset Hollow is cut 
  off. A few cabins in the Fidler's Bend area may have minor 
  flooding. Extreme turbulence makes the river too hazardous for 
  floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-241005-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-190626T0124Z/
/TALO2.2.ER.190623T1917Z.190624T1800Z.190625T1924Z.NO/
905 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Tuesday evening, or until the warning is cancelled.
* At  8:30 PM Sunday, the stage was 13.50 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 16.8 feet Monday evening. The river is expected to fall 
  below flood stage early Tuesday afternoon.
* Impact...At 17.0 feet, severe flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of Combs Bridge 
  near Eagles Bluff are impassable. Some cabins and parks may be 
  flooded to a depth of a couple of feet. Extreme turbulence makes 
  the river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

OKC021-240848-
/O.EXT.KTSA.FL.W.0083.000000T0000Z-190624T0848Z/
/ELDO2.1.ER.190624T0030Z.190624T0130Z.190624T0248Z.NO/
905 PM CDT Sun Jun 23 2019

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Baron Fork River at Eldon.
* until late tonight, or until the warning is cancelled.
* At  8:30 PM Sunday, the stage was 18.40 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The Baron Fork River at Eldon will continue falling to 
  below flood stage by tonight.
* Impact...At 18.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493

$$
503 
WGUS84 KTSA 240713
FLSTSA
Flood Statement
National Weather Service Tulsa OK
213 AM CDT Mon Jun 24 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC021-240743-
/O.CAN.KTSA.FL.W.0083.000000T0000Z-190624T0848Z/
/ELDO2.1.ER.190624T0030Z.190624T0300Z.190624T0434Z.NO/
213 AM CDT Mon Jun 24 2019

The Flood Warning is cancelled for
  The Baron Fork River at Eldon.
* At 1:30 AM Monday, the stage was 15.38 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage yesterday late evening.
* Forecast...The Baron Fork River at Eldon will continue falling and 
  remain below flood stage.
 
&&
 
LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:46 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue sagging southeast across
southeast Oklahoma and western Arkansas this afternoon. Variable,
but mainly MVFR, flight conditions will be seen into this evening,
with most sites improving to VFR by late evening.

&&

.PREV DISCUSSION... /Issued 1021 AM CDT Sun Jun 23 2019/

DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.

Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.

AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Jun 23, 1:20 PM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
120 PM CDT Sun Jun 23 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
120 PM CDT Sun Jun 23 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms from southeast Oklahoma into west central Arkansas
will continue to sag southeast this afternoon. Some of these
storms are likely to be severe, with large hail and damaging winds
being the main threats. An isolated tornado cannot be ruled out.
These storms will also produce heavy rainfall, which will continue
to result in flash flooding, and also river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be exiting southeast Oklahoma later tonight
into early Monday morning. Low chances for mainly diurnal
showers and thunderstorms will persist through all of the upcoming
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019

OKZ049-072>076-231845-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1246 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHWESTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH...LATIMER...LE FLORE
AND SOUTHERN PITTSBURG COUNTIES UNTIL 145 PM CDT...

At 1246 PM CDT, strong thunderstorms were located along a line
extending from near Bonanza to 3 miles south of Ashland. Movement was
south at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Poteau...
Wilburton...                      Clayton...
Pocola...                         Heavener...
Spiro...                          Hartshorne...
Krebs...                          Arkoma...
Panama...                         Talihina...
Wister...                         Howe...
Kiowa...                          Savanna...
Red Oak...                        Mccurtain...
Bokoshe...                        Fanshawe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3488 9609 3537 9444
      3490 9445 3441 9578
TIME...MOT...LOC 1746Z 009DEG 18KT 3524 9445 3471 9607
Local storm report, Jun 23, 12:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLASH FLOOD      3 NE BRUSHY             35.59N 94.69W
06/23/2019                   SEQUOYAH           OK   PUBLIC

            FLOODING NOTED IN A PUBLIC MPING REPORT.

&&

KAH
Local storm report, Jun 23, 1:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     FLASH FLOOD      RUDY                    35.53N 94.27W
06/23/2019                   CRAWFORD           AR   BROADCAST MEDIA

            HIGHWAY 282 CLOSED NEAR FROG BAYOU DUE TO FLOOD WATERS.
            PUBLIC PHOTO RELAYED BY BROADCAST MEDIA TWITTER.

&&

KAH
Local storm report, Jun 23, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLASH FLOOD      SILOAM SPRINGS          36.19N 94.54W
06/23/2019                   BENTON             AR   BROADCAST MEDIA

            WATER COVERING THE ROAD AT THE INTERSECTION OF HIGHWAY 43
            AND MT OLIVE IN SILOAM SPRINGS. PUBLIC PHOTO RELAYED BY
            BROADCAST MEDIA TWITTER.

&&

KAH
Local storm report, Jun 23, 1:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     FLASH FLOOD      3 SE FAYETTEVILLE       36.03N 94.12W
06/23/2019                   WASHINGTON         AR   BROADCAST MEDIA

            VEHICLE STUCK IN FLOOD WATER ACROSS DEAD HORSE MOUNTAIN
            ROAD IN THE FAR SOUTHEAST PORTION OF FAYETTEVILLE. PHOTO
            RECEIVED VIA BROADCAST MEDIA TWITTER.

&&

KAH
Special weather statement, Jun 23, 1:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019

OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...

At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Clayton...                        Heavener...
Hartshorne...                     Talihina...
Wister...                         Howe...
Kiowa...                          Albion...
Ashland...                        Octavia...
Talimena State Park...            Snow...
Higgins...                        Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Stanley...                        Kiamichi...
Whitesboro...                     Clayton Lake State Park...

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3477 9609 3501 9445
      3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:02 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jun 22, 8:19 PM CDTSpecial Weather StatementTSALatimer41 min
Jun 22, 9:04 PM CDTSpecial Weather StatementTSAHaskell41 min
Jun 22, 9:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Jun 22, 9:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 22, 10:24 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Jun 22, 11:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 22, 11:53 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 22, 11:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jun 23, 12:21 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner3 hr
Jun 23, 12:26 AM CDTSpecial Weather StatementTSAOkmulgee34 min
Jun 23, 12:32 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 23, 12:58 AM CDTSpecial Weather StatementTSAMuskogee62 min
Jun 23, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Jun 23, 1:27 AM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 1:32 AM CDTSpecial Weather StatementTSAWagoner43 min
Jun 23, 1:50 AM CDTSpecial Weather StatementTSARogers40 min
Jun 23, 2:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee66 min
Jun 23, 2:19 AM CDTSpecial Weather StatementTSAMayes56 min
Jun 23, 4:18 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jun 23, 5:01 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Jun 23, 5:31 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 23, 5:41 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jun 23, 5:54 AM CDTSpecial Weather StatementTSAOsage36 min
Jun 23, 6:48 AM CDTSpecial Weather StatementTSAWashington42 min
Jun 23, 7:07 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Jun 23, 7:13 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Jun 23, 7:19 AM CDTSpecial Weather StatementTSACreek, Pawnee56 min
Jun 23, 7:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Jun 23, 7:40 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa65 min
Jun 23, 7:51 AM CDTSpecial Weather StatementTSAMayes24 min
Jun 23, 8:11 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Jun 23, 8:24 AM CDTFlash Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 5 more6 hr
Jun 23, 8:27 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 23, 8:27 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Jun 23, 8:36 AM CDTSpecial Weather StatementTSADelaware24 min
Jun 23, 8:41 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 23, 8:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more6 hr
Jun 23, 8:52 AM CDTFlash Flood WarningTSAAdair6 hr
Jun 23, 8:54 AM CDTSpecial Weather StatementTSAWagoner51 min
Jun 23, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes58 min
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Delaware35 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware41 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSACherokee55 hr
Jun 23, 9:25 AM CDTRiver Flood AdvisoryTSACherokee, Delaware24 hr
Jun 23, 9:30 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee45 min
Jun 23, 9:31 AM CDTRiver Flood WarningTSASequoyah33 hr
Jun 23, 9:31 AM CDTRiver Flood WarningTSALeFlore3 days
Jun 23, 9:55 AM CDTSpecial Weather StatementTSAAdair50 min
Jun 23, 10:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee57 min
Jun 23, 10:39 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more6 hr
Jun 23, 11:12 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 23, 11:47 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg58 min
Jun 23, 12:46 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg59 min
Jun 23, 1:47 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 23, 2:04 PM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSARogers, Tulsa36 hr
Jun 23, 2:26 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 2:29 PM CDTRiver Flood WarningTSAOttawa43 hr
Jun 23, 2:41 PM CDTAreal Flood WarningTSAAdair6 hr
Jun 23, 3:00 PM CDTRiver Flood WarningTSALeFlore66 hr
Jun 23, 3:28 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg42 min
Jun 23, 4:31 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Sequoyah44 min
Jun 23, 4:45 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more3 hr
Jun 23, 5:13 PM CDTSpecial Weather StatementTSAAdair, Cherokee, LeFlore, Sequoyah47 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.